# SDR DXTA2025042503196

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N822QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000060
- Aircraft time: 3,990 hours, 2,280 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 69480012
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER POSITIVE RATE PM ATTEMPTED TO RETRACT GEAR. HE COULD NOT GET THE HANDLE TO MOVE. SHORTLY AFTER RECEIVED AN AMBER GROUND DETECT FAULT. THE GEAR WAS NEVER RETRACTED AND STAYED DOWN WITH A THREE GREEN INDICATION AND WAS NEVER RETRACTED. THE 18,000 AND 230 KT LIMITATIONS WERE NEVER EXCEEDED. THE GROUND DETECT FAULT CAS STAYED ILLUMINATED UNTIL THE AIRCRAFT WAS SHUTDOWN. CORRECTIVE ACTION: REMOVED AND REPLACED NLG SQUAT SWITCH. PERFORMED RIGGING PROCEDURE. PERFORMED GEAR SWING AND NOSE WHEEL STEERING CHECK TO ENSURE HARNESS IS NOT BINDING. VERIFIED AIRPLANE READS AIR MODE IN AIR AND G0ROUND MODE IN GROUND. NO DEFECTS NOTED. ALL WORK DONE PER CE700 AMM 32-60-00
